# SDR USAA2010091792022

- Difficulty date: September 17, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 39,830 hours, 16,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR8164002
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 221 - PHX - BOS - EMERGENCY LIGHTS - EMERGENCY LIGHT AT FIRST CLASS BULKHEAD MIRROR INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY AT FIRST CLASS BULKHEAD MIRROR PER AMM 33-50-00, OPERATIONAL CHECK WAS GOOD.
